# SDR YENA2022080500749

- Difficulty date: August 1, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 03622
- Aircraft time: 51,671 hours, 18,461 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1470, CHS-LGA. 'DIRTY SOCK SMELL BELOW 10000 FT. ISOLATED BY TURNING PACK #1 OFF AS SMELL WAS MOSTLY CONTAINED IN COCKPIT & FWD CABIN SMELL IMPROVED BUT STILL PRESENT; C/W INFO NOTICE 2017-T15 SECTION (A) ISOLATED FAULT TO TYPE 10, 1C TSM 05-50-00-810-831-A. RAN APU BLEED AND RAN BOTH ENGINES AND PUT APU BLEED SUPPLY SYS ON DEFERRAL ( REFER TO LOG PAGE 3475929, ITEM 2) PERFORMED PACK BURN REF AMM 21-00-00-615-802-A.' (SUPPLEMENTAL TO FOLLOW)
